Some covering spaces and types of compactness.

Jaradat, A.; Al-Bsoul, A.

Acta Mathematica Universitatis Comenianae. New Series (2009)

  • Volume: 78, Issue: 1, page 145-152
  • ISSN: 0862-9544

How to cite

top

Jaradat, A., and Al-Bsoul, A.. "Some covering spaces and types of compactness.." Acta Mathematica Universitatis Comenianae. New Series 78.1 (2009): 145-152. <http://eudml.org/doc/117147>.

@article{Jaradat2009,
author = {Jaradat, A., Al-Bsoul, A.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {absolutely countably compact; fully normal; locally paracompact},
language = {eng},
number = {1},
pages = {145-152},
publisher = {Comenius University Press},
title = {Some covering spaces and types of compactness.},
url = {http://eudml.org/doc/117147},
volume = {78},
year = {2009},
}

TY - JOUR
AU - Jaradat, A.
AU - Al-Bsoul, A.
TI - Some covering spaces and types of compactness.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 2009
PB - Comenius University Press
VL - 78
IS - 1
SP - 145
EP - 152
LA - eng
KW - absolutely countably compact; fully normal; locally paracompact
UR - http://eudml.org/doc/117147
ER -

NotesEmbed ?

top

You must be logged in to post comments.